International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 2, Pages 397-404
On the characteristic function of a sum of -dependent random variables
Faculty of Management Sciences, The Ohio State University, Columbus 43210, Ohio, USA
Received 8 October 1985
Copyright © 1986 Wansoo T. Rhee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a sum of -dependent random variables of zero mean. Let , . There is a universal constant such that for , we haveThis bound is a very useful tool in proving Berry-Esseen theorems.